A note on the Hanf number of second-order logic

Notre Dame Journal of Formal Logic 26 (4):305-308 (1985)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1305/ndjfl/1093870925
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 23,664
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
John P. Burgess (1978). On the Hanf Number of Souslin Logic. Journal of Symbolic Logic 43 (3):568-571.
Saharon Shelah & Matt Kaufmann (1986). The Hanf Number of Stationary Logic. Notre Dame Journal of Formal Logic 27 (1):111-123.
K. Jon Barwise (1972). The Hanf Number of Second Order Logic. Journal of Symbolic Logic 37 (3):588-594.
Simon Hewitt (2012). The Logic of Finite Order. Notre Dame Journal of Formal Logic 53 (3):297-318.
Alexander Paseau (2010). Pure Second-Order Logic with Second-Order Identity. Notre Dame Journal of Formal Logic 51 (3):351-360.
William Hanf (1974). Nonrecursive Tilings of the Plane. I. Journal of Symbolic Logic 39 (2):283-285.
Harvey Friedman (1974). On Existence Proofs of Hanf Numbers. Journal of Symbolic Logic 39 (2):318-324.

Monthly downloads

Added to index


Total downloads

4 ( #614,456 of 1,903,041 )

Recent downloads (6 months)

1 ( #446,009 of 1,903,041 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.